English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The topology of Stein fillable manifolds in high dimensions I

MPS-Authors
/persons/resource/persons234996

Bowden,  Jonathan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235122

Crowley,  Diarmuid
Max Planck Institute for Mathematics, Max Planck Society;

Stipsicz,  András I.
Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Bowden, J., Crowley, D., & Stipsicz, A. I. (2014). The topology of Stein fillable manifolds in high dimensions I. Proceedings of the London Mathematical Society. Third Series, 109(6), 1363-1401. doi:10.1112/plms/pdu028.


Cite as: https://hdl.handle.net/21.11116/0000-0004-159B-6
Abstract
There is no abstract available